Open Access
Article

Annals of Global Analysis and Geometry

, Volume 43, Issue 1, pp 19-29

Compact conformally Kähler Einstein-Weyl manifolds

Authors

  • Włodzimierz Jelonek
    • Institute of MathematicsCracow University of Technology

DOI: 10.1007/s10455-012-9330-4

Abstract

We give a description of compact conformally Kähler Einstein-Weyl manifolds whose Ricci tensor is Hermitian.

Acknowledgments

The author thanks the referee for his valuable remarks, which improved the paper. The paper was supported by Narodowe Centrum Nauki grant no. DEC-2011/01/B/ST1/02643.

Open Access

This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Copyright information

© The Author(s) 2012